MathSciNet Relay Station
MathSciNet bibliographic data
MR1148825 05C85 (68R10)
Linial, Nathan Locality in distributed graph algorithms. SIAM J. Comput. 21 (1992), no. 1, 193–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement